# SDR AALA980191

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY FLOOR LIGHT IN FORWARD CABIN INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE AT FORWARD CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
